# SDR SWAA2021072797531

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 767
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT B.S. 767+15; L.B.L. 45; W.L. 208.1.  REMOVED CORROSION,  REWORKED AREA L=8' W=1' D=0.015' WAS FOUND WITHIN THE LIMITS IAW SRM 53-00-52-1A-1 STEP 4 A(2)A FIG.103.   APPLIED A CHEMICAL CONVERSION COATING & ONE LAYER OF ALUMINIZED EPOXY PRIMER TO THE REWORKED AREAS IAW SRM:51-20-01 AND SOPM:20-41-04.
